# SDR AALA981116

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359AA
- Make and model: Boeing 767323
- Aircraft serial: 24040
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 26 A AND B INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHT WIRE AT SEAT LEG 26.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
